# SDR DHL9872174D

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 2760 · Drag Control System
- Part: Pulley
- Part number: 53621441
- Condition: Cracked
- Location: Ws 253
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, PULLEY FOUND CRACKED FOR SPOILER AT WS 253 RT WING.  REMOVED AND REPLACED PULLEY PER MM 20-20-4.  N/R 2664.
